I recently decided to have Botox and it has gone horribly wrong (Photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 14
Thank you for your question. I am sorry to hear about your experience. Botox is temporary and lasts 3-4 months. What you are experiencing will improve over the next couple of weeks as your muscles balance out. You can also have a touch up to your eyebrow to fix the "spock" appearance. I recommend discussing your concerns with your treating physician. Best of Luck!
In my opinion it has not been injected properly. Unfortunately it's not worth trying to fix it right now but it should go away within 3 months. After it goes away you can go for another treatment. I would suggest trying a different doctor.
Problems after Botox
Please realize that the problem never lies with Botox, the problem lies with the Botox injector. When used properly, Botox gives great, natural looking results. Your result is unfortunate, but can be improved with more Botox. The only thing the additional Botox can not improve is your "droopy eyelids". Botox did not cause the droopy eyelids, however, prior to the Botox, you were lifting your brows to compensate, and the Botox now prevents you from doing this. All of your concerns will resolve with time.
Andrew Campbell, M.D.
Facial Rejuvenation Specialist
Quintessa Aesthetic Centers
You might also like...
A touch up with botox should be able to correct what you are experiencing. It's very important to find a reputable, experienced injector however.
Botox and unhappy
Being that it's your first time, sometimes it can take up to 2 weeks to see full effects. If you trust your injector and went to a board certified physician who is experienced in botox this can easily be fixed by adding in botox to the appropriate area. Rest assured if you decide not to return or get additional botox, it should wear off between 3-4 months tops. Best of luck.
Got the Botox Blues!
Thank you for sharing your question, concerns and photos. I am sorry you are having such a bad time with Botox especially since it appears this is your first time. Rest assured everything you are describing can be remedied with some additional Botox to specific muscles. Go see your injector about some adjustments to give you the results you desire. If it appears their experience does not allow for this then seeking treatment from another professional will serve you well. Know at the end of the day none of the results of Botox are permanent and will be gone by 3-4 months.
Unhappy with Botox--Add Venus Legacy
This can be improved with a touch up of Botox in combination with Venus Legacy treatments to soften. See an expert. Best, Dr. Emer
Very sorry for the bad experience, which appears atypical. The issues you have can be corrected with more Botox by an experienced injector.
Unhappy after Botox
Thanks for your question and the accompanying photos. I am sorry to hear about your experience. The good news is these results will not last and will wear off 3-4 months following injection. It is possible that in the hands of a good injector, even your current asymmetries can be improved without having to wait for the Botox to wear off. Always stick with an experienced and well trained physician injector who is able to deliver the results you desire and can also correct issues as they arise. Best of luck to you!
My forehead looks "wonky" after Botox
I think that you should discuss this with your doctor. This can be rectified with further Botox. If you have lost confidence in him/her, go to another injector to get corrected. You should have a great experience when getting Botox. It looks like the forehead injection was not even and not properly done.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.